Exponential averaging under rapid quasiperiodic forcing


Matthies, K., 2008. Exponential averaging under rapid quasiperiodic forcing. Advances in Differential Equations, 13 (5-6), pp. 427-456.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:


We derive estimates on the magnitude of the interaction between a wide class of analytic partial differential equations and a high-frequency quasiperiodic oscillator. Assuming high regularity of initial conditions, the equations are transformed to an uncoupled system of an infinite dimensional dynamical system and a linear quasiperiodic flow on a torus; up to coupling terms which are exponentially small in the smallest frequency of the oscillator. The main technique is based on a careful balance of similar results for ordinary differential equations by Sim´o, Galerkin approximations and high regularity of the initial conditions. Similar finite order estimates assuming less regularity are also provided. Examples include reaction-diffusion and nonlinear Schr¨odinger equations.


Item Type Articles
CreatorsMatthies, K.
DepartmentsFaculty of Science > Mathematical Sciences
Research CentresBath Institute for Complex Systems (BICS)
ID Code16088


Actions (login required)

View Item